IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2005 >
Volume 31 Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1772

Title: Quasi-Likelihood Estimation for Ornstein-Uhlenbeck Diffusion Observed at Random Time Points
Authors: Adès, Michel
Dion, Jean-Pierre
MacGibbon, Brenda
Keywords: Diffusion Processes
Ornstein-Uhlenbeck
Quasi-Likelihood
Poisson Arrivals
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 31, No 4, (2005), 291p-308p
Abstract: In this paper, we study the quasi-likelihood estimator of the drift parameter θ in the Ornstein-Uhlenbeck diffusion process, when the process is observed at random time points, which are assumed to be unobservable. These time points are arrival times of a Poisson process with known rate. The asymptotic properties of the quasi-likelihood estimator (QLE) of θ, as well as those of its approximations are also elucidated. An extensive simulation study of these estimators is also performed. As a corollary to this work, we obtain the quasi-likelihood estimator iteratively in the deterministic framework with non-equidistant time points.
Description: 2000 Mathematics Subject Classification: 60J60, 62M99.
URI: http://hdl.handle.net/10525/1772
ISSN: 1310-6600
Appears in Collections:Volume 31 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol31-num4-2005-p291-p308.pdf804.05 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback